Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am getting tired all the time with a slight headache for about 15 days

Hi well to start i have been very tired for about 15 days now wake up feel fine then get so tired. I've been told i have gastritis after a hospital stay so i stopped caffeine cold turkey but was told it withdrawl should have passed by now i also get a slight headache very little discomfort. I am taking Famotidine 20MG also I take a multivitamin with iron everyday I need some help ty.

Asked On : Tue, 15 Jun 2010
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Try getting some more sun during the day (you should get at least 15 minutes of sun per day for the necessary vitamin D). Vitamins should help, but they won't wake you up as much. Also, try taking a short 1-2 hour nap during the day as that will help replenish much energy. And make sure to stay on a schedule: go to bed the same time, wake up the same time, and try to take your nap around the same time each day and your body will adjust to it and you won't feel as tired after a week or two.
Answered: Wed, 16 Jun 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor